Yasmin - I just switched back to Yaz from Ortho Tri Lo and for the most part I really like it... Except for the breast tenderness on the outer sides of both my breasts. Does anyone else experience this? It's not so uncomfortable that I cant lay on my stomach but I do notice it if I touch them. I'm hoping this goes away after the first round of pills. I took a test just to make sure and it was negative. I also use condoms just to be safe. How does everyone else like this pill, even with all the scary ads I see on TV?
Does anyone experience breast tenderness from Yaz?
Question posted by InPain247 on 19 July 2010
Last updated on 26 July 2010 by suzanne66
Many people experience breast tenderness while taking Yaz.
It is a commonly reported side effect.
You may find this link interesting.
- Yasmin uses and safety info
- Yasmin information for Healthcare Professionals (includes dosage details)
- Side effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.